# SDR DXTA2009010103453

- Difficulty date: January 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 9,580 hours, 6,066 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315381
- Part serial: 0183
- Condition: Out Of Round
- Location: Nlg
- Part time: 98 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT DUE TO SEVERE ACFT SHIMMY, ABORT OCCURRED JUST PRIOR TO 80KTS, BOTH AHRS DROPPED OFF DURING SHIMMY.  FOUND BOTH LT AND RT NLG TIRES OUT OF ROUND REMOVED AND REPLACED BOTH LT AND RT NLG WHEEL ASSY.  REFERENCING CIT AMM 32-41-091 PARA 3.  REMOVED 2ND- WHEEL, NOSE PN 3-1538-1, SN 0455, HRS 156.0, CYC 98.
